Models of finite affine planes

Jaromír Krys

Časopis pro pěstování matematiky (1981)

  • Volume: 106, Issue: 1, page 60-64
  • ISSN: 0528-2195

How to cite


Krys, Jaromír. "O modelech konečných afinních rovin." Časopis pro pěstování matematiky 106.1 (1981): 60-64. <>.

author = {Krys, Jaromír},
journal = {Časopis pro pěstování matematiky},
keywords = {model of finite affine plane},
language = {cze},
number = {1},
pages = {60-64},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {O modelech konečných afinních rovin},
url = {},
volume = {106},
year = {1981},

AU - Krys, Jaromír
TI - O modelech konečných afinních rovin
JO - Časopis pro pěstování matematiky
PY - 1981
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 106
IS - 1
SP - 60
EP - 64
LA - cze
KW - model of finite affine plane
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.